MathSciNet Relay Station
MathSciNet bibliographic data
MR2818723 43A85 (31C45 32M15)
Chu, Cho-Ho; Lau, Anthony To-Ming Harmonic functions on topological groups and symmetric spaces. Math. Z. 268 (2011), no. 3-4, 649–673.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement